Alert archive / Texas / Small Craft Advisories in 2015

Small Craft Advisory 2, NWS Brownsville, TX

January 8, 2015

NWS Brownsville, TX issued this small craft advisory at Jan 8, 2015, 4:01 AM CST. It took effect at Jan 8, 2015, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2015, 4:01 AM CST (10:01 UTC)
In effect from
Jan 8, 2015, 6:00 AM CST
Expired
Jan 8, 2015, 6:00 PM CST
In force
12 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

621 
WHUS74 KBRO 081001
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
401 AM CST THU JAN 8 2015

...HAZARDOUS MARINE CONDITIONS CONTINUE TODDY...

.STRONG NORTHERLY WINDS AND ROUGH SEAS REMAIN ELEVATED THIS
MORNING BUT WILL SHOW A SLOW IMPROVEMENT THIS AFTERNOON. GALE
WARNING WILL BE REPLACED WITH SMALL CRAFT ADVISORIES OFFSHORE WITH
SMALL CRAFT ADVISORIES BEING EXTENDED ACROSS THE LAGUNA THROUGH
THE MORNING.

GMZ150-155-170-175-081815-
/O.CON.KBRO.GL.W.0001.000000T0000Z-150108T1200Z/
/O.NEW.KBRO.SC.Y.0002.150108T1200Z-150109T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
401 AM CST THU JAN 8 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING.
A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING. 

* WINDS: NORTH WINDS FROM 25 TO 30 KNOTS WITH POSSIBLE GUSTS UP TO
  35 KNOTS BEFORE 6 AM...BECOMING 20 TO 25 KNOTS THE REMAINDER OF
  THE DAY.

* SEAS: GULF SWELLS WILL BUILD INTO THE 9 TO 12 FOOT RANGE EARLY
  THIS MORNING SUBSIDING 7 TO 9 FEET TODAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-081700-
/O.EXT.KBRO.SI.Y.0002.000000T0000Z-150108T1700Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
401 AM CST THU JAN 8 2015

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 AM CST
THIS MORNING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 AM
CST THIS MORNING. 

* WINDS: NORTH WINDS FROM 20 KNOTS WITH HIGHER GUSTS THIS MORNING.
  BAY WATERS WILL BE ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
1 follow-up statement
774 
WHUS74 KBRO 081717
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1117 AM CST THU JAN 8 2015

...HAZARDOUS MARINE CONDITIONS CONTINUE OVER THE LOWER TEXAS
GULF WATERS...

.STRONG NORTHERLY WINDS AND ROUGH SEAS REMAIN ELEVATED THIS
MORNING BUT WILL SHOW A SLOW IMPROVEMENT THIS AFTERNOON. SMALL
CRAFT ADVISORIES ACROSS THE GULF WATERS CONTINUE THROUGH THE
AFTERNOON.

GMZ130-132-135-081830-
/O.EXP.KBRO.SI.Y.0002.000000T0000Z-150108T1700Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1117 AM CST THU JAN 8 2015

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. 

$$

GMZ150-155-170-175-090000-
/O.CON.KBRO.SC.Y.0002.000000T0000Z-150109T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1117 AM CST THU JAN 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH WINDS FROM 25 TO 30 KNOTS WITH POSSIBLE GUSTS UP 
  TO 35 KNOTS BEFORE 6 AM...BECOMING 20 TO 25 KNOTS THE 
  REMAINDER OF THE DAY. 

* SEAS: GULF SWELLS WILL BUILD INTO THE 9 TO 12 FOOT RANGE EARLY 
  THIS MORNING SUBSIDING 7 TO 9 FEET TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 3:51 AM CST, 10 minutes earlier.

Area forecast discussion, Jan 8, 3:51 AM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
351 AM CST THU JAN 8 2015

.SHORT TERM /NOW THROUGH FRIDAY/...TEMPERATURES 25 DEGREES BELOW
NORMAL TODAY AND FRIDAY...

CURRENT IMPACTS AND HAZARDS
EVEN THOUGH THE TEMPERATURES WILL CONTINUE TO FALL THROUGH MID
MORNING AND DEW POINTS CONTINUE TO CRASH ENOUGH CLOUD COVER AND
DIMINISHING WINDS TO ALLOW FOR AN EARLY TERMINATION OF THE FREEZE
WARNING AND WIND CHILL ADVISORY. WIND CHILLS TO APPROACH THE
ADVISORY CRITERIA BUT WITH WIND EXPECTED TO DIMINISH MOST AREAS WILL
REMAIN JUST ABOVE ADVISORY LEVELS. DONT BE FOOLED THOUGH IT WILL BE
COLD WITH FEEL LIKE TEMPS IN THE UPPER 20S TO MID 30S.

1046MB HIGH PRESSURE OVER OKLAHOMA TO WEAKEN AND SPREAD ALONG THE
NORTHERN AND WESTERN GULF COAST TODAY. SHARP FRONTAL INVERSION IN
PLACE AND STRENGTHENS THROUGH FRIDAY WITH 850MB FLOW VEERING EAST
AND 700MB FLOW IS SOUTH TO SOUTHWEST. LOW LEVELS DRYING OUT WITH DEW
POINTS CONTINUING TO PLUMMET BELOW AVAILABLE GUIDANCE. ANY PATCHY
DRIZZLE OR LIGHT RAIN WILL FAVOR THE LOWER VALLEY AND THE ADJACENT
COASTAL WATERS. CURRENT RAIN CHANCES MAY BE TO HIGH AT THIS TIME BUT
TREND IS TO LOWER THEM THROUGH THE DAY. A COLD AND GREY OVERCAST DAY
IN STORE AS THE ARCTIC HIGH DOMINATES. TEMPERATURES WILL SHOW LITTLE
DIURNAL RISE AND WILL FEEL LIKE THE 30S MUCH OF THE DAY UNTIL WINDS
DIMINISH BELOW 10 MPH LATER THIS AFTERNOON.

TONIGHT AND FRIDAY...WEATHER CONDITIONS TO DETERIORATE AS COASTAL
TROUGH STRENGTHENS AS UPPER TROUGH APPROACHES WESTERN TEXAS. AT THE
SURFACE ANOTHER SURGE OF 1040+ HIGH PRESSURE MOVES INTO THE CENTRAL
PLAINS PUSHING ANOTHER COLD FRONT THROUGH DEEP SOUTH TEXAS FRIDAY
AFTERNOON. NORTH WINDS TO INCREASE AT THE SURFACE WITH STRENGTHEN
SOUTHEAST TO SOUTH 850-700MB FLOW. SURFACE AND BOUNDARY LAYER
MOISTURE TO RAPIDLY INCREASE SATURATING THE ATMOSPHERIC LAYER.
ISENTROPIC ASCENT MAXIMIZES AND RAIN CHANCES INCREASE AFTER MIDNIGHT
BECOMING LIKELY FRIDAY. LOW LEVEL CONVERGENCE TO STRENGTHEN LATER
FRIDAY WITH RAIN NEAR THE COAST BECOMING MODERATE TO HEAVY AT TIMES.
QPF VALUES OF ONE HALF TO ONE INCH ARE NOTED BY THE 00Z NAM AND GFS
AS WELL AS THE WPC FORECAST. AS FOR TEMPERATURES THICKENING CLOUD
COVER AND NO COLD AIR ADVECTION WILL LIMIT TEMPERATURES FROM FALLING
TO LOW. NO THREAT OF FREEZING TEMPERATURES OVERNIGHT. FOR FRIDAY
LITTLE CHANGE FROM MORNING LOWS WITH ONLY A 3 TO 5 DEGREE DIURNAL
RANGE ANTICIPATED AT BEST. THIS MIGHT BE ON THE HIGH SIDE IF COLD
AIR ADVECTION IS STRONGER THAN TEMPS COULD FALL IN THE AFTERNOON
ESPECIALLY WHERE THE MORE PERSIST RAIN OCCURS. GUIDANCE IS RATHER
HIGH WITH THE EXPECTED CONDITIONS AND HAVE FORECAST MAXIMUMS 5 TO 8
DEGREES LOWER.

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...THE SYNOPTIC
PATTERN AT THE START OF THE LONG TERM PERIOD WILL BE CHARACTERIZED
BY A LARGE LOW HEIGHT GYRE OVER NORTHERN QUEBEC WITH ASSOCIATED
UPPER TROUGHING ENVELOPING THE EASTERN HALF OF THE CONUS. RIDGING
WILL BE ACROSS THE INTERMOUNTAIN WEST WITH TWO S/W TROUGHS
UNDERCUTTING THE RIDGE WHICH LEADS TO SPLIT MID/UPPER LEVEL FLOW
WITH SOUTHWESTERLY FLOW ACROSS OUR REGION. ANOTHER SHALLOW ARCTIC
FRONT WILL HAVE BLASTED SOUTH OF THE REGION BY FRIDAY NIGHT WITH
HIGH PRESSURE IN ITS WAKE ACROSS THE CENTRAL PLAINS WITH RIDGING
BUILDING IN EAST OF THE SIERRA MADRES. COASTAL TROUGHING WILL BE
INTENSIFYING AHEAD OF LEAD S/W TROUGH WITH WEST GULF LOW
DEVELOPING BY SATURDAY AFTERNOON. WITH NORTHEASTERLY SFC FLOW AND
STRONG SOUTHWESTERLY 850MB FLOW...WINTER OVERRUNNING REGIME WILL
BE IN PLACE WITH CHANCE TO LIKELY POPS REMAINING THROUGH THE
WEEKEND. THIS REGIME WILL BE IN PLACE UNTIL THE S/W TROUGHS GET
CLOSE ENOUGH TO LIFT THE SURFACE SYSTEM TO THE NORTHEAST WHICH
WILL BE SUNDAY AFTERNOON.

TEMPERATURES BEHIND THE FRONT WILL BE COLD FOR DEEP SOUTH TEXAS
STANDARDS WITH LOW TO MID 30S ACROSS THE RANCHLANDS BY SATURDAY
MORNING WITH MID TO UPPER 30S IN THE VALLEY. SATURDAY WILL BE DOWN
RIGHT RAW WITH OVERCAST SKIES...TEMPERATURES MAY NOT MAKE IT OUT OF
THE UPPER 30S IN THE RANCHLANDS WITH LOWER TO MIDDLE 40S IN THE
VALLEY. SATURDAY NIGHT WILL BE ALMOST A CARBON COPY FRIDAY NIGHT
LOWS. SUNDAY HIGHS WILL MODERATE SOMEWHAT INTO THE 50S AS THE SFC
SYSTEM PULLS AWAY FROM THE AREA.

WITH BRISK NORTH WINDS BEHIND THE FRONT REMAINING ELEVATED THROUGH
SUNDAY IN COMBINATION WITH THE COLD AMBIENT
TEMPERATURES...FEELS-LIKE TEMPERATURES WILL BE A CONCERN BOTH FRIDAY
NIGHT AND SATURDAY NIGHT. THESE FEELS LIKE TEMPERATURES WILL DROP TO
AROUND 25 DEGREES IN THE RANCHLANDS AND 28 TO 30 DEGREES IN MOST OF
THE VALLEY. THEREFORE...A WIND CHILL ADVISORY MAY BE NEEDED FOR
PARTS OF DEEP SOUTH TEXAS FRIDAY NIGHT INTO EARLY SATURDAY MORNING
AND ONCE AGAIN SATURDAY NIGHT.

CONCERNING P-TYPE FRIDAY NIGHT...LOOKING AT FORECAST SOUNDINGS
ACROSS THE AREA...NAM/GFS SEEM TO SUPPORT SOME SLEET ACROSS
BROOKS/JIM HOGG/ZAPATA COUNTIES AS REFREEZE LAYER BELOW STOUT
INVERSION IS ROUGHLY 2000-2500 FEET AND SFC TEMPERATURES ARE 33 TO
35 DEGREES. NAM IS MORE AGGRESSIVE WITH THIS SCENARIO AS GFS WOULD
TAKE SOME WET BULBING FOR THIS TO OCCUR. WILL LEAN WITH THE NAM WITH
ITS PAST PERFORMANCE IN SHALLOW ARCTIC AIRMASSES. SHOULD NOT BE MUCH
OF AN IMPACT AT THIS TIME AS SFC TEMPERATURES WILL REMAIN ABOVE
FREEZING. HOWEVER...MUST KEEP AN EYE ON EC MOS NUMBERS AS PAST
COUPLE OF RUNS HAVE BEEN ADVERTISING BELOW FREEZING LOW AT
HEBBRONVILLE. IF THIS TREND IS SHOWN IN THE OTHER MOS
NUMBERS...FREEZING RAIN IS ALSO A POSSIBILITY.

CONCERNING P-TYPE SATURDAY NIGHT...MODEL SOUNDINGS SHOW A WARMING OF
THE LOW LEVELS ABOVE THE SURFACE TO A POINT WHERE NOT MUCH IF ANY
REFREEZE LAYER IS EVIDENT IN THE MODEL SOUNDINGS AND MOS NUMBERS ARE
TRENDING SLOWLY UPWARD FOR LOWS SATURDAY NIGHT. THEREFORE...HAVE
REMOVED MENTION OF SLEET FROM THE GRIDS.

TEMPERATURES WILL CONTINUE TO MODERATE INTO NEXT WEEK WITH MID 50S
TO LOWER 60S FOR HIGHS EXPECTED. MONDAY IS EXPECTED TO BE MOSTLY DRY
ON THE BACKSIDE OF DEPARTING SYSTEM WITH SUBSIDENCE ALOFT. ANOTHER
FRONT IS ON TAP FOR TUESDAY BUT LOOKS WEAK AT THIS TIME.
TEMPERATURES WILL DROP A FEW DEGREES BEHIND THE FRONT WITH CHANCES
OF PRECIPITATION COME BACK TUESDAY INTO WEDNESDAY.

&&

.MARINE...TODAY THROUGH FRIDAY....HAZARDOUS CONDITIONS TO CONTINUE
TODAY BUT WILL TRENDS TOWARDS A SLIGHT IMPROVEMENT AS WINDS DIMINISH
THROUGH FRIDAY MORNING. SMALL CRAFT ADVISORIES TO REPLACE THE GALE
WARNING FOR TODAY. ANOTHER SURGE OF HIGH PRESSURE IMPACTS THE
NORTHERN GULF FRIDAY AND COMBINES WITH A DEVELOPING LOW PRESSURE
TROUGH JUST EAST OF THE LOWER TEXAS COAST. NORTHEAST TO NORTH WINDS
INCREASE THROUGH THE DAY FRIDAY WITH ANOTHER ROUND OF SMALL CRAFT
ADVISORY CONDITIONS. RAIN TO INCREASE OVER THE COASTAL WATERS LATE
TONIGHT WITH WIDESPREAD RAIN FRIDAY.

FRIDAY NIGHT THROUGH MONDAY...ADVERSE MARINE CONDITIONS
EXPECTED FRIDAY NIGHT THROUGH SUNDAY AS A QUICK MOVING COLD FRONT
PASSES THROUGH AND LOW PRESSURE DEVELOPS ACROSS THE LOWER TEXAS
COASTAL WATERS. SMALL CRAFT ADVISORIES WILL BE ONGOING FROM THE
SHORT TERM AND WILL BE NEEDED THROUGH SUNDAY. LOW PRESSURE WILL MOVE
AWAY FROM OUR AREA SUNDAY AFTERNOON WITH WINDS AND SEAS RELAXING BY
SUNDAY NIGHT. MORE FAVORABLE CONDITIONS RETURN SUNDAY NIGHT AND
MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  48  45  48  45 /  30  30  60  70
BROWNSVILLE          49  43  46  43 /  30  20  60  70
HARLINGEN            47  43  46  40 /  20  20  60  70
MCALLEN              45  41  44  37 /  20  20  50  60
RIO GRANDE CITY      45  40  43  37 /  10  20  50  60
SOUTH PADRE ISLAND   52  49  52  50 /  30  30  70  80

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 AM CST THIS MORNING FOR
     GMZ130-132-135.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ150-155-
     170-175.

     GALE WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR GMZ150-155-
     170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

SHORT TERM...59
LONG TERM...55
GRAPHICS/UPPER-AIR...58
Hazardous weather outlook, Jan 7, 3:53 PM CST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
353 PM CST WED JAN 7 2015

TXZ248>257-082200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
353 PM CST WED JAN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

MINOR COASTAL FLOODING IS POSSIBLE AT THE LOCAL BEACHES.

A WIND CHILL ADVISORY IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS AND
THE RIO GRANDE VALLEY BEGINNING AT 3 AM CST THURSDAY.

A FREEZE WARNING IS IN EFFECT FOR ZAPATA...JIM HOGG...AND BROOKS
COUNTIES BEGINNING AT 3 AM CST THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
THURSDAY THROUGH MONDAY.

THE WIND CHILL ADVISORY WILL REMAIN IN EFFECT UNTIL 10 AM CST
THURSDAY.

THE FREEZE WARNING WILL REMAIN IN EFFECT UNTIL 8 AM CST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-082200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
353 PM CST WED JAN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FOR THE LAGUNA MADRE
BEGINNING AT 4 PM CST THIS AFTERNOON.

A GALE WARNING IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF
PADRE ISLAND BEGINNING AT 6 PM CST THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE SMALL CRAFT ADVISORY FOR WINDS FOR THE LAGUNA MADRE AND THE
GALE WARNING FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND
WILL REMAIN IN EFFECT UNTIL 6 AM CST THURSDAY.

ADDITIONAL SMALL CRAFT ADVISORIES...AND POSSIBLE GALE WARNINGS...
ARE LIKELY ALONG THE LOWER TEXAS COAST THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Texas, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.